MAUDE Adverse Event Report: MIO; UNO INSET II 60/6 SC1 BLUE MCAN

MIO; UNO INSET II 60/6 SC1 BLUE MCAN
Model Number MMT-943A600
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).On (b)(6) 2022, the patient's mother reported that her daughter had a bent cannula last night.Further, she inserted another one and this morning when she woke up, her meter reading was high and when the cannula was removed it was bent (90 degree).Reportedly, she inserted another infusion set (kept the reservoir) did a bolus and it delivered.She went to do a second bolus and got insulin flow block, however, when she removed the cannula, it was straight.The site location was her abdomen and the infusion set had been used for less than a day.Moreover, she did a manual injection.At the time of the incident, her blood glucose level was above 33.3 mmol/l.Currently, her blood glucose level was 18.1 mmol/l.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 60/6 SC1 BLUE MCAN
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key14867461
Report Number3003442380-2022-00798
Device Sequence Number6995359
Product Code FPA
UDI-Device Identifier05705244020337
UDI-Public05705244020337
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date08/01/2024
Device Model NumberMMT-943A600
Device Lot Number5360923
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2022
Initial Report FDA Received Date06/30/2022
Patient Sequence Number1
Patient SexUnknown